# SDR HNAA2020010600011

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,273 hours, 44,071 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  626     36-11  2132151  03JAN20  ORF  CLOSE
      BLEED 2 VLV FAIL EICAS MSG, WING A/ICE FAIL, AND ICE
       COND A/ICE INOP. ALL MSGS CLEARED OUT OF ICING. BLE
      ED 2 CLOSED REMAINED ON EICAS.
FACT  03JAN20  19:47  ORF
            R+R #2 ENGINE BLEED VLV IAW AMM 36-11-05-04. COMPLET
            ED OPS CHECK IAW 36-00-00. OPS CHECK GOOD. OK FOR SE
            RVICE.
